PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 53(67), pp. 17--22 (1993)
Deducing properties of trees from their Matula numbers
Ivan Gutman and Yeong-Nan YehPrirodno-matematicki fakultet, Kragujevac, Yugoslavia and Institute of Mathematics Academia Sinica Taipei 11529 Taiwan
Abstract: The Matula number is a natural number that uniquely characterizes a rooted tree. It is shown how a wariety of properties of a tree can be deduced directly from the Matula number, circumventing the reconstruction of the tree itself.
Classification (MSC2000): 05C05
Full text of the article:
Electronic fulltext finalized on: 2 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts